# SDR SWIA2023011367096

- Difficulty date: December 6, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 409 S0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF ANTENNA CUT-OUT. CORROSION ON UPPER FUSELAGE BS 409.85-409.88, STRINGER 0 PLUS 2, LEFT DOWN TO STRINGER 0.    REMOVED CORROSION ON UPPER FUSELAGE IAW SRM 51-21-06. AND REO 601R-53-31-1255 REV--.
